# SDR FDEA202303150621

- Difficulty date: March 15, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: A5786325116300
- Part serial: FD1281
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH WING #1 SLAT TAIL SECTION UPR SKIN, T/E-11.5" POSITION, BTW RIB 8~9,   EVALUATE TO DETERMINE WHETHER IT IS ACCOMPLISHED BY APPROVED DATA DUE TO NO EXISTING DOCUMENTATION SUPPORTING THIS REPAIR, REMOVED THE EXISTING   REPAIR AND PERFORMED NEW REPAIR TO THE AREA I.A.W. EA # 6-5750-T0373635, TITLE: WINGS-  FLIGHT SURFACES-RH #1 SLAT- EXISTING REPAIRS ON TAIL SECTION TOP SKIN-DOUBLER REPAIR,   THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR. "MAJOR REPAIR"
